# SDR DALA1012720175

- Difficulty date: June 10, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29686
- Aircraft time: 41,108 hours, 12,663 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW DIVERTED, FOR ELECTRICAL ODOR IN B/C CABIN.   ATTEMPTED TO ISLOLATE IAW QRH PUT ALL ATTEMPTS, ODOR DID NOT DISSIPATE.
